# SDR UPS99229223

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CRACKS AROUND FASTENERS IN STR 5R COMMON TO FRAME AT BS 400.  REMOVED AND REPLACED STRINGER SEGMENT FROM BS 380-440 PER SRM 53-10-3 FIGURE 3.
